# SDR RAIA00610004

- Difficulty date: October 3, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 19,891 hours, 17,574 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT 5465 - STL - EMERGENCY FLOOR STRIP LIGHT MID CABIN INOP.  MAINTENANCE REPAIRED WIRING TO MID CABIN FLOOR STRIP ESCAPE PATH LIGHTING.
